# SDR FDEA201304190813

- Difficulty date: April 19, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407557
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE SKIN, OSS 748.7 - 784.7, BT EDGE AND AROUND FASTENERS CORRODED.  REMOVED CORROSION ON COVE PANEL SKIN OSS 748.7-784.7, FOUND TO BE OUT OF LIMITS, SRM 57-43-01, FIG 101, DETAIL 3. FABRICATED NEW SKIN PANEL, INSTALLED IAW SRM 51-40-02 & REF DWG 114N4002. INSTALLED NR 1 SLAT, CAT "A" REPAIR.  MAJOR REPAIR.
